Herpes Opportunity logo
Informational Blog
Support Forum
Start Here!
H Opp Weekend
Herpes Videos
Lifestyle Guides
  Herpes Opportunity logo
Informational Blog
Support Forum
Start Here!
H Opp Weekend
Herpes Videos
Lifestyle Guides
Wanna help keep
H Opp going?

Be a sustaining member.
We'll love you forever.

$5/month
$10/month
$20/month

Or for a one-time payment, click here.

Howdy, Stranger!

It looks like you're new here. If you want to get involved, click one of these buttons!

positive guide to herpes disclosure






 

 

Acyclovir causing major hair loss

HELP!! I'm newly diagnosed and have been having nonstop outbreaks for about 1.5 months. I just noticed I've lost a MASSIVE amount of hair in the past week or so, and I'm devasted. I stopped taking the meds, and of course the outbreak is coming back. I am having a hard enough time dealing with the fact that I have this, and now the hair loss has really caused me to sink into a deeper depression. I take lysine consistently, but is there anything else that I can take for outbreaks or for suppression? Has anyone heard of Gene-eden-vir or novirin? I've read a bit online about these... but don't know anything about them. I'm devastedby this hair loss. Please help. The outbreaks are too intense to go untreated.

Comments

  • edited January 11
    Lolalopp said:

    HELP!! I'm newly diagnosed and have been having nonstop outbreaks for about 1.5 months. I just noticed I've lost a MASSIVE amount of hair in the past week or so, and I'm devasted. I stopped taking the meds, and of course the outbreak is coming back. I am having a hard enough time dealing with the fact that I have this, and now the hair loss has really caused me to sink into a deeper depression. I take lysine consistently, but is there anything else that I can take for outbreaks or for suppression? Has anyone heard of Gene-eden-vir or novirin? I've read a bit online about these... but don't know anything about them. I'm devastedby this hair loss. Please help. The outbreaks are too intense to go untreated.

    Not a common side effect of Acyclovir. See a doctor.
  • Actually, it is among the side effects listed...
  • Lolalopp said:

    Actually, it is among the side effects listed...

    Yes but it's not common. See a doctor.
Sign In or Register to comment.